MathSciNet Relay Station
MathSciNet bibliographic data
MR2020024 57S25 (57R85 57R91 57S15 57S17)
Lü, Zhi Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004), no. 1, 61–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement